Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some properties of Pontryagin classes $ {\rm mod}\ 3$


Author: Yasuro Tomonaga
Journal: Trans. Amer. Math. Soc. 117 (1965), 37-42
MSC: Primary 57.32
DOI: https://doi.org/10.1090/S0002-9947-1965-0170348-0
Erratum: Trans. Amer. Math. Soc. 120 (1965), 368.
MathSciNet review: 0170348
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. S. Massey, On the Stiefel-Whitney classes of a manifold, Amer. J. Math. 82 (1960), 92-102. MR 0111053 (22:1918)
  • [2] -, On the Stiefel-Whitney classes of a manifold. II, Proc. Amer. Math. Soc. 13 (1962), 938-942. MR 0142129 (25:5522)
  • [3] F. Hirzebruch, On Steenrod's reduced powers, the index of inertia and the Todd genus, Proc. Nat. Acad. Sci. U.S.A. 39 (1953), 951-956. MR 0063670 (16:159f)
  • [4] -, Some problems on differentiable and complex manifolds, Ann. of Math. (2) 60 (1954), 213-236. MR 0066013 (16:518c)
  • [5] J. Adem, The relations on Steenrod powers of cohomology classes, Algebraic geometry and topology, pp. 191-238, Princeton Univ. Press, Princeton, N. J., 1957. MR 0085502 (19:50c)
  • [6] H. Roberts, On the Pontryagin classes of a manifold, Abstract 63T-23, Notices Amer. Math. Soc. 10 (1963), 129.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.32

Retrieve articles in all journals with MSC: 57.32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0170348-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society